# SDR CA140826010

- Difficulty date: August 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN)  AFTER TAKEOFF, PILOT HEARD A LOUD BANG AND LEFT ENGINE WAS SHUTDOWN. ENGINE IS CURRENTLY DISASSEMBLED, INSPECTION BEING PERFORMED.
